MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION STAT PROFILE PRIME PLUS; SINGLE-CHANNEL CLINICAL CHEMISTRY ANALYSER IVD, POINT-OF-CARE

NOVA BIOMEDICAL CORPORATION STAT PROFILE PRIME PLUS; SINGLE-CHANNEL CLINICAL CHEMISTRY ANALYSER IVD, POINT-OF-CARE
Catalog Number 57400
Medical Device Problem Codes Failure to Calibrate (2440); Calibration Problem (2890)
Health Effect - Clinical Codes Ventilator Dependent (2395); Insufficient Information (4580)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review was performed for the analyzer serial number provided.There were no findings related to the complaint the consumer reported.Awareness of the inital complaint was on 12/16/2025 but reportability was unable to be determined due to lack of information.Awareness of reportability was made on 01/21/2026.Product was not returned for evaluation.This complaint is currently being investigated by nova biomedical.A supplemental report will be submitted upon completion of investigation.
 
Event or Problem Description
Consumer reported that they have been having issues with the analyzer staying calibrated for po2 and have consistently needed to replace the consumables.The consumer requested service due to inconsistency with calibration.

Brand Name
STAT PROFILE PRIME PLUS
Common Device Name
SINGLE-CHANNEL CLINICAL CHEMISTRY ANALYSER IVD, POINT-OF-CARE
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect street
waltham MA 02453
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
4 enterprise rd
billerica 01821
Manufacturer Contact
destiny sun
39 manning rd
billerica, MA 01821
9784393675
MDR Report Key24321484
Report Number1219029-2026-00007
Device Sequence Number9475879
Product Code CHL
UDI-Device Identifier10385480574003
UDI-Public(01)10385480574003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number57400
Device Lot Number25280042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown